# SDR WX0A2015041372522

- Difficulty date: April 6, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A SMALL DENT ON THE LE OF THE RT WING INBD OF THE VORTILLON & DENTS PRESENT  ON ACFT DAMAGE LOG ID 47, 48, & 49.
